# SDR IPXA2015100594395

- Difficulty date: September 23, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E BEADED DOUBLER CRACKED, BS XOS 711.  ACCOMPLISHED PERMANENT REPAIR ON LT WING L/E BEADED DOUBLER IAW SRM 57-40-02, REPAR 15, FIG 203.
